# SDR SWIA200514617

- Difficulty date: February 18, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 19,566 hours, 25,468 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O STICK SHAKER INOPERATIVE.  REPLACED STICK SHAKER IAW EMB MM 27-34-04, OPERATIONAL CHECK GOOD.  P/N C-81802-2, S/N OFF 843.
